# SDR FDEA201709222674

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 64,478 hours, 21,600 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plunger
- Condition: Damaged
- Location: Sequence Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED THE MAIN CARGO DOOR WILL NOT CLOSE.   FOUND THE TIP MISSING FROM PLUNGER ON MAIN CARGO DOOR SEQUENCE VALVE.  REPLACED THE TIP IAW SRM 51-40-02.  MAIN CARGO DOOR CHECKED GOOD IAW 52-32-00-2. ACFT OK FOR  SERVICE.
